# SDR 06FDEA0531

- Difficulty date: February 3, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310
- Aircraft serial: 394
- Aircraft time: 41,168 hours, 19,486 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: Unknown
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR LOCATED ON RT INBD FLAP, RT WS 359-409. REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.   REPLACED TRAILING EDGE ASSY PER SRM 51-72-10 AND FEDEX EA 6-5710-95695 AND RAS/DABRE/7006301/2006A  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
